Publication database of NCMM , project MORE and MathMAC center.
Dear guest, welcome to this publication database. As an anonymous user, you will probably not have edit rights. Also, the collapse status of the topic tree will not be persistent. If you like to have these and other options enabled, you might ask Jaroslav Hron for a login account.
This site is powered by Aigaion - A PHP/Web based management system for shared and annotated bibliographies. For more information visit https://github.com/aigaion.
 [BibTeX] [RIS] [Request]
Polynomial-degree-robust a posteriori estimates in a unified setting for conforming, nonconforming, discontinuous Galerkin, and mixed discretizations
Type of publication: Article
Citation:
Publication status: Published
Journal: SIAM Journal on Numerical Analysis
Volume: 53
Number: 2
Year: 2015
Pages: 1058–1081
DOI: 10.1137/130950100
Preprint project: MORE
Preprint year: 2013
Preprint number: 10
Preprint ID: MORE/2013/10
Keywords:
Authors Ern, Alexandre
Vohralík, Martin
Added by: [JH]
Total mark: 0
Attachments
  • a_post_p_rob_HAL.pdf
Notes
    Topics